# SDR REXA2012102701434

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 21,478 hours, 18,894 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3771 (DTW - CAK) HAD A GEAR DISAGREE ON APPROACH INTO CAK.  BOTH MAIN GEARS DID NOT COME DOWN, CREW RAN QRH AND CYCLED HANDLE GEAR DID NOT FALL THE SECOND TIME.  CREW PULLED MANUAL RELEASE HANDLE AND THE GEAR FELL.  CREW REPORTED RECEIVING GEAR DISAGREE MSG AT 6 SECONDS.  CREW DECLARED AN EMERGENCY.  PA COMPLIED WITH.  ONLY FOUND NR 3 HYDRAULIC SYSTEM HAD SOME AIR IN SYSTEM.  BLEED SYSTEM NO FAULTS FOUND WITH GEAR, OPS CHECK NORMAL.  PSEU WASN'T FLAGGING ANYTHING AND THE CONNECTOR ON SELECTOR VALVE WAS SECURE.  BLED NR 3 HYDRAULIC SYSTEM IAW AMM 29-10-00.
